# SDR DHL9970218C

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Weight
- Condition: Cracked
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LT ELEVATOR TAB HAS BALANCE WEIGHTS CRACKED.  REMOVED AND REPLACED LEFT ELEVATOR TAB WEIGHTS BALANCE AS PER S/B 727-55-0040 FIG NR 1, N/R 4004.
